# SDR REXA2021100500783

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 31,223 hours, 29,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 13487
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ORANGE LUMINESCENT FROM ROW 1 DETACHED
"DEFERED CABIN EMERGENCY LIGHTS IAW MEL 33-51-1A. PLACARD INSTALLED ENTERED INTO MMO2 PER MOC 99758\\\\\\\\\ R&R BATTERY PACK IAW CRJ-200  AMM 33-51-04, OPS TEST GOOD MMO2 UPDATED PLACARD REMOVED 
"
